# SDR 8HBR20240909065

- Difficulty date: September 9, 2024
- Submitted: September 9, 2024
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N7148A
- Make and model: Robsin R22BETA
- Aircraft serial: 3716
- Aircraft time: 8,711 hours
- Engine: Lyc O360J2A
- Engine time: 486 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 10357165
- Condition: Broken
- Location: Magneto
- Part time: 486 hours
- Component: Magneto, Bendix, S4LSC200
- Component part number: 10600644201
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

COIL TAB WAS BENT TOO FAR UP DURING MANUFACTURING INSTALLATION, WHICH CAUSED A DEEP ANGULAR DIVOT TO BE WORN IN THE COIL TAB BY THE DISTRIBUTOR BLOCK GEAR SINCE IT WAS NOT FLAT AGAINST THE GEAR. MAGNETO HAD NOT BEEN OPENED SINCE NEW AND THIS DAMAGE WAS DISCOVERED AT THE 500HR HOUR INTERNAL MAGNETO INSPECTION.
